# SDR CA140310008

- Difficulty date: March 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,234 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 610R3303317
- Condition: Arced
- Location: Cockpit
- Part time: 23,653 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, IN THE CLIMB PHASE OF FLIGHT, THE CAPTAIN`S WINDSCREEN STARTED ARCING ON THE LOWER, RT CORNER AND CONTINUED ALONG THE LOWER PORTION OF THE WINDSCREEN. HEAT WAS TURNED OFF, THE ARCING STOPPED AND THE FLIGHT DIVERTED.  HOURS: 23646:16. CYCLES: 18587.
